# SDR AU990763

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: 908200151
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR NUT ASSEMBLY CRACKED.  CRACK LOCATED APPROXIMATELY 25.4 MM (1 INCHES) FROM THE END OF THE NUT HOUSING AND EXTENDING FOR APPROXIMATELY 100 DEGREES CIRCUMFERENTIALLY.  SEE OPER CONTROL NR AU990762 FOR FURTHER INFORMATION.
